# SDR CA101104003

- Difficulty date: October 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Lyc O235K2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: L11625
- Condition: Worn
- Location: Piston Pin
- Part time: 255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ALUMINUM CONTAMINATION IN OIL SCREEN.  FOUND NR 1+2 CYLINDER FORWARD SIDE PISTON PIN PLUGS WORN.  FOUND THAT THE LOWER PISTON RING ON BOTH PISTONS CREATED A LIP AT THE BOTTOM OF THE CYLINDER BARREL ONLY ON THE FORWARD WALLS.  THE PLUG WOULD THEN SLIDE ALONG THIS LIP AND SHAVE THE FACE OF IT.
